Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Acne scars on face. Is it advisable to use derma roller on face during acne?

hello doctor :) im suffering from acne scars on my face , im 30 years old and i have derma roller but i dont know if i can use it now ? or should i wait untill im completly free from acne ??? i think it will never end :S i have little now some under skin not visible yet but little pain only , and it appears from time to time , and if i wait untill it disappears completly maybe i have to wait more 10 years or somthing who knows ??!!! can i use derma roller with on my face while i have those few pimples or acne?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You can use Dermaroller when you have acne.

It cause a flare in acne.
I won't advise you to do the Dermaroller on your own.
Its better to let your dermatologist do it for you.
It needs proper technique.

Take care.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor